Alert archive / Illinois / Tornado Warnings in 2020
Tornado Warning 9, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Mar 28, 2020, 7:33 PM CDT for Henry County, Illinois. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2020, 7:33 PM CDT (00:33 UTC)
- Expired
- Mar 28, 2020, 8:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Henry County, IL
The radar
The Quad Cities radar (KDVN), 55 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 7:43 PM CDT | TORNADO | 3 Ese Andover, IL | SPOTTER REPORTS AND PHOTOS CONFIRM A BRIEF TORNADO SOUTHWEST OF CAMBRIDGE SATURDAY EVENING. THERE WAS NO OBSERVABLE DAMAGE FROM WHICH THE NWS COULD ASSIGN AN EF-SCALE RATING FOR THE TORNADO. |
| Mar 28, 7:45 PM CDT | TORNADO | 1 W Cambridge, IL | PUBLIC REPORT RELAYED BY LAW ENFORCEMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 2:45 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 504 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 963 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- 480 m²/s²
- 0-3 km storm-relative helicity
- 520 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 9.3
The text
As transmitted.
985
WFUS53 KDVN 290033
TORDVN
ILC073-290115-
/O.NEW.KDVN.TO.W.0009.200329T0033Z-200329T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
733 PM CDT Sat Mar 28 2020
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Southeastern Henry County in northwestern Illinois...
* Until 815 PM CDT.
* At 733 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Alpha, or 10 miles southwest of Cambridge, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Andover around 745 PM CDT.
Cambridge around 750 PM CDT.
Atkinson around 805 PM CDT.
Annawan around 815 PM CDT.
Other locations impacted by this tornadic thunderstorm include Henry
County Fairgrounds, Bishop Hill, Ophiem, Nekoma, Kewanee Municipal
Airport, Ulah and German Corner.
This includes the following highways...
Interstate 80 in Illinois between mile markers 20 and 32.
Interstate 74 in Illinois between mile markers 24 and 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 4115 9024 4115 9044 4122 9044 4157 8996
4123 8987 4121 8987
TIME...MOT...LOC 0033Z 232DEG 35KT 4120 9035
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Gibbs3 follow-up statements
490
WWUS53 KDVN 290046
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
746 PM CDT Sat Mar 28 2020
ILC073-290115-
/O.CON.KDVN.TO.W.0009.000000T0000Z-200329T0115Z/
Henry IL-
746 PM CDT Sat Mar 28 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHEASTERN HENRY COUNTY...
At 745 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Cambridge, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Geneseo around 800 PM CDT.
Atkinson around 805 PM CDT.
Annawan around 810 PM CDT.
Other locations impacted by this tornadic thunderstorm include Henry
County Fairgrounds, Bishop Hill, Ophiem, Nekoma, Kewanee Municipal
Airport, Ulah and German Corner.
This includes the following highways...
Interstate 80 in Illinois between mile markers 20 and 32.
Interstate 74 in Illinois between mile markers 24 and 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 4115 9024 4115 9044 4122 9044 4157 8996
4123 8987 4121 8987
TIME...MOT...LOC 0045Z 225DEG 38KT 4131 9022
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Gibbs715
WWUS53 KDVN 290051
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
751 PM CDT Sat Mar 28 2020
ILC073-290115-
/O.CON.KDVN.TO.W.0009.000000T0000Z-200329T0115Z/
Henry IL-
751 PM CDT Sat Mar 28 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHEASTERN HENRY COUNTY...
At 751 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Cambridge, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Weather spotters reported a funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Geneseo and Atkinson around 805 PM CDT.
Annawan around 815 PM CDT.
Other locations impacted by this tornadic thunderstorm include Henry
County Fairgrounds, Bishop Hill, Ophiem, Nekoma, Kewanee Municipal
Airport, Ulah and German Corner.
This includes the following highways...
Interstate 80 in Illinois between mile markers 20 and 32.
Interstate 74 in Illinois between mile markers 24 and 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 4115 9024 4115 9044 4122 9044 4157 8996
4123 8987 4121 8987
TIME...MOT...LOC 0051Z 228DEG 35KT 4132 9018
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Gibbs715
WWUS53 KDVN 290104
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
804 PM CDT Sat Mar 28 2020
ILC073-290115-
/O.CON.KDVN.TO.W.0009.000000T0000Z-200329T0115Z/
Henry IL-
804 PM CDT Sat Mar 28 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR CENTRAL
HENRY COUNTY...
At 803 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Atkinson, or 9 miles northeast of Cambridge, moving
northeast at 40 mph. This storm has a history of producing
tornadoes, seek shelter now!
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Annawan around 815 PM CDT.
Other locations impacted by this tornadic thunderstorm include Henry
County Fairgrounds, German Corner, Johnson-Sauk Trail State Park and
Ulah.
This includes the following highways...
Interstate 80 in Illinois between mile markers 20 and 32.
Interstate 74 in Illinois near mile marker 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 4124 9013 4125 9024 4129 9035 4157 8996
4132 8989
TIME...MOT...LOC 0103Z 232DEG 35KT 4139 9005
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
GibbsWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Mar 28, 6:18 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Mar 28, 6:18 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 618 PM CDT Sat Mar 28 2020 ...00Z AVIATION UPDATE... .SYNOPSIS... Issued at 245 PM CDT Sat Mar 28 2020 Impressive surface low was seen on surface analysis deepening over southwest Iowa with a warm front reaching east across Iowa, from Des Moines through the Quad Cities E-SE to near Galesburg, Illinois, North of the front temperatures were in the 40s and 50s, while 60s to lower 70s were front along and south of the front. GOES imagery showed mostly clear skies in the warm sector reaching across northwest Missouri into south central Iowa, where surface based CAPE was increasing. Further east and southeast, mid and high level cloud cover was streaming across eastern MO and much of the forecast area. Latest radar showed new showers and thunderstorms firing along and north of the front in the forecast area with more isolated activity over northeast MO into west central IL. An intense upper level system was seen churning over eastern NE, while a 140 kt plus upper level jet was lifting northeast out of the southern plains. && .SHORT TERM...(This Evening through Sunday) ISSUED AT 245 PM CDT Sat Mar 28 2020 Severe weather still appears likely over the forecast area this afternoon into early evening as the intense surface cyclone lifts through Iowa with its associated instability and very strong shear impacting the region. A tornado watch is being coordinated as of this writing. Later tonight into Sunday, the tight pressure gradient will result in strong surface winds and a wind advisory will likely be needed. Storms will continue to develop mid to late afternoon as forcing from the upper level system overspreads the increasingly unstable boundary layer and intense deep shear. Isolated supercells, especially where they cross the warm front will have the greatest threat for all modes of severe weather including tornadoes. A more linear complex, possible along the advancing occluded front that will follow late afternoon into early evening will have a lower threat for mainly damaging winds. Very fast storm movement, as high as 50 to 60 mph, will present a warning challenge, but also preclude much threat for heavy rainfall amounts. This should all wind down west of the MS River by 7 pm, and across our IL counties by 9 pm. Southwest to west winds of 25 to 35 mph plus, with gusts over 40 mph will follow the passage of the occluded front and the tight circulation around the surface low as it lifts across central Iowa into MN by morning. A wind advisory will likely be needed at some time for tonight into Sunday, but will be holding off on issuing one for now to avoid complicated messaging with the Tornado Watch. .LONG TERM...(Sunday Night through Saturday) ISSUED AT 245 PM CDT Sat Mar 28 2020 Gusty northwest winds, cooler temperatures, and blustery conditions will be seen Sunday. Turning colder with near to below normal temperatures and mostly dry conditions will begin the month of April. Sunday...strong 990mb surface low will continue to lift northeast out of the region from WI into Lake Superior. Tight pressure gradient on back side on low will keep northwest winds sustained around 30 mph with gusts up to 50 mph through much of the day, making for a blustery day. Cyclonic flow and strong CAA will keep clouds around for most of the CWA except perhaps the southwest 1/3. Highs will struggle to reach 50 degrees in northern IL and northeast IA, with middle 50s elsewhere. If clouds linger longer, than cooler temperatures will be possible. Monday...quiet and dry conditions will be seen, with weak high pressure overhead. Plentiful sunshine will help boost temperatures up into the upper 50s and lower 60s. Tuesday onward...two waves will pass to the south and north of the area on Tuesday and Wednesday night respectively. Moisture will be quite limited with both systems and do not expect great chances of any rainfall if any. Later forecasts may be able to remove PoPs or drop down to slight chance if dry trend continues. Cooler conditions arrive Thursday-Saturday, with increasing clouds in cyclonic flow aloft. Highs will be slightly below normal in the upper 40s and lower 50s each day. Low temperatures may approach the freezing mark Friday and Saturday morning. && .AVIATION...(For the 00Z TAFS through 00Z Sunday Evening) ISSUED AT 618 PM CDT Sat Mar 28 2020 Scattered thunderstorms occurring ahead of a fast moving front may impact the DBQ area early this evening. The other terminals should have brisk winds and VFR to MVFR conditions early this evening. Winds will become southwest and increase to 20 to 30 kts behind the front this evening, then turn to the west at 25 to 35 kts overnight. Low clouds with MVFR ceilings are then expected to return overnight and linger through much of Sunday with gusty west to northwest winds from 20 to 30 kts through much of the day. && .HYDROLOGY... Issued at 1150 AM CDT Sat Mar 28 2020 A narrow band of heavy rain (2" to 4") fell over the past 24 hours for portions of Rock Island and Whiteside counties in Illinois and Scott County in Iowa. The majority of the rain fell in the Rock River basin as well as direct runoff into the Mississippi River. The Mississippi River at RCKI2 saw a sharp rise of over 1.5 ft following the rain, which had observations of 2.77" in 30 min. The river quickly receded back nearing previous levels. This heavy rain, which again fell largely in the Rock River basin has caused forecasts to increase on the Rock River. This prompted a flood watch to be issued for Como, higher levels at Joslin, and now Major flooding at Moline. While not 100% confident in reaching major flood stage, previous forecasts were nearing 14 ft (Major flood stage) and rainfall ended up being well more than forecast and future rainfall is not a key component. For the next 24-48 hours. Fast moving storms are expected across the HSA, and while they will have potential to produce heavy rain with PW's above 1.0", the heavy rain should be brief with excessive amounts not expected. Therefore, not expecting big changes to tributary river forecasts due to the convection today/tonight. What is of more concern is the widespread moderate amounts expected to the north of the HSA, up across MN, WI & northern IA as a large are is forecast to see amounts of 0.75" to 1.50". This water will be making its way into the local reach of the Mississippi River through the next week, with runoff from the northern areas (likely including snowmelt runoff as well) moving into the area into the 2nd week of April. This is being mentioned as today's river forecasts have saw some increases in peaks, and many are still rising at the end of the 7 day period as water will still be moving in from upstream. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Sheets SHORT TERM...Sheets LONG TERM...Gross AVIATION...Sheets HYDROLOGY...Brooks
Hazardous weather outlook, Mar 28, 12:44 PM CDT, 6 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 1244 PM CDT Sat Mar 28 2020 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-291745- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 1244 PM CDT Sat Mar 28 2020 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Severe storms are likely across much of the outlook area this afternoon and evening. The Storm Prediction Center has a moderate risk for severe storms along and to the southeast of a line from Milledgeville, Illinois to the Quad Cities to Keokuk, Iowa. An enhanced risk extends further to the north and west. Damaging winds, large hail, and tornadoes are all possible. Strong to severe storms are expected to develop this afternoon along and ahead of an advancing cold between 2 pm and 6 pm. These storms may move as fast as 60 mph. Strong southwest to west winds will develop this evening behind a cold front and continue overnight. Sustained winds from 25 to 35 mph are expected with gusts over 45 mph possible. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY West to northwest sustained winds of 25 to 35 mph with gusts up to 50 mph are expected on Sunday. Fire weather conditions will remain elevated into Sunday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. Sheets
In the hours before
Local storm report, Mar 28, 3:52 PM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
352 PM CDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL 1 NE BETTENDORF 41.58N 90.46W
03/28/2020 M0.75 INCH SCOTT IA TRAINED SPOTTER
&&
GROSSLocal storm report, Mar 28, 4:10 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
410 PM CDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL FULTON 41.87N 90.16W
03/28/2020 M0.25 INCH WHITESIDE IL TRAINED SPOTTER
&&
GROSSSpecial weather statement, Mar 28, 4:15 PM CDT, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
415 PM CDT Sat Mar 28 2020
ILC015-085-177-282145-
Jo Daviess-Carroll-Stephenson-
415 PM CDT Sat Mar 28 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JO DAVIESS...
CENTRAL CARROLL AND STEPHENSON COUNTIES UNTIL 445 PM CDT...
At 414 PM CDT, a strong thunderstorm was located over Argo Fay, or
near Mount Carroll, moving northeast at 80 mph.
Winds in excess of 30 mph and penny size hail are possible with this
storm.
Locations impacted include...
Freeport, Mount Carroll, Lena, Lanark, Fairhaven, Pearl City,
Shannon, Cedarville, Davis, Chadwick, Dakota, Rock City, Argo Fay,
Buena Vista, Loran, Rock Grove, Oneco, Orangeville, Eleroy and
Wacker.
LAT...LON 4250 8941 4249 8940 4239 8940 4220 8963
4220 8969 4215 8968 4193 8995 4202 9013
4251 8970
TIME...MOT...LOC 2114Z 217DEG 70KT 4200 9002
ErvinLocal storm report, Mar 28, 6:23 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
623 PM CDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TORNADO 1 SSW FAIRBANK 42.63N 92.06W
03/28/2020 BUCHANAN IA EMERGENCY MNGR
ON GROUND NEAR BAXTER AVE AND V56 RD.
&&
GROSSLocal storm report, Mar 28, 6:31 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
631 PM CDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL 2 SE OTTERVILLE 42.50N 91.92W
03/28/2020 E1.75 INCH BUCHANAN IA TRAINED SPOTTER
NOW SEEING PEA SIZE HAIL.
&&
GROSSLocal storm report, Mar 28, 6:36 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
636 PM CDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM TORNADO 3 NNE LITTLETON 42.58N 91.98W
03/28/2020 BUCHANAN IA EMERGENCY MNGR
LARGE TORNADO ON THE GROUND DOING DAMAGE.
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:14 PM CDT | Tornado Warning | DVN | Mercer, Warren | 31 min |
| Mar 28, 7:27 PM CDT | Severe Thunderstorm Warning | DVN | Henry | 48 min |
| Mar 28, 8:07 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Whiteside | 38 min |
| Mar 28, 8:20 PM CDT | Tornado Warning | DVN | Henry, Whiteside | 18 min |
| Mar 28, 9:26 PM CDT | Wind Advisory | DVN | Bureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more | 22 hr |
| Mar 29, 10:35 AM CDT | River Flood Warning | DVN | Whiteside | 50 hr |
Nearby
Tornado Warnings in Illinois, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.